# SDR DALA2019031301712

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,328 hours, 22,066 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0981780) DURING INSPECTION FOUND CORROSION FLOORBEAM BS 986.5 RBL43 AND LBL 43 AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FLOORBEAM BS 986.5 RBL 43 AND LBL 43 AT PASSENGER CABIN AS PER ERA 464736-14MA.
